Should I be taking singulair and claritin are they the same and be making me so tired?

Answers (1)

10 May 2011

You can take them together. Singulair is Montelukast sodium which is a leukotriene receptor antagonist and Claritin is Loratidine which is a piperidine antihistamine. Although they generally have a lower incidence of drowsiness than typical antihistamines they can still cause drowsiness and fatigue which is probably a little more pronounced when taking them together. Speak to your Dr about the drowsiness and he may be able to adjust the dose.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is it normal to have dizzy spells after taking Claritin d?

Having severe dizziness spells even after 3 to 4 days after last dose. Is this normal?Took Claritin-D for 3 days to clear sinus congestion. about a ...

3 answers 3 Aug 2010

Are headaches a side affect w taking claritin d?

I have been taking claritin d for over 1 week and experiencing daily headaches. Specifically, directly above my eyes and forehead

1 answer 27 Aug 2010

Is there a drug interaction between Vyvanse and Clarirtin? I am so tired.

Hi, I am taking 40 mg of Vyvanse and have had to add Claritin for allergies as well. I am so so tired. Is this because of the interaction? Thanks

1 answer 6 May 2011

Is there harm in taking Singulair "as needed"?

I don't feel I need Singulair on a regular basis as my asthma is controlled pretty well by Advair. When I come in contact with an allergen like ...

1 answer 1 Jan 2012

Am I allowed to take any other medication while on Accutane?

I've taken Accutane for 6 days and it made my stomach feel weird the first couple days but now is fine. I take singulair and Claritin for my ...

1 answer 6 Apr 2012